Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with athletes foot, had an episode of intense itching causing lumpy rash followed by dizziness and hot flashes. Cause?

Im female and 31. Going to see my GP first thing in the morning but thought I would ask the question now. Im sure I have athletes foot , I m scratching all over like made and it s bringing me out in a lumpy rash , and I was just sat on the sofa when all of a sudden I came over dizzy and feeling sick along with a hot flush. Any advice?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi atheletes foot with intense itching and lumpy rash can be due to seconfdary bacterial infection.that is the reason for dizziness and feeling sick.use of atarax 25 mg at night.antibiotic twice daily and application of antibiotic cream after saline compressors can cure the condition
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor